Alert archive / Mississippi / Special Weather Statements in 2016

Special Weather Statement, NWS Jackson, MS

July 14, 2016Kemper County, Neshoba County, Mississippi

NWS Jackson, MS issued this special weather statement at Jul 14, 2016, 7:21 PM CDT for Kemper County, Neshoba County, Mississippi. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2016, 7:21 PM CDT (00:21 UTC)
Expired
Jul 14, 2016, 8:15 PM CDT
In force
54 min
Issued by
NWS Jackson, MS

Counties Kemper County, MS, Neshoba County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 129 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 0.4 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2016-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1043 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2016-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1043 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
1449 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

041 
WWUS84 KJAN 150021
SPSJAN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
721 PM CDT THU JUL 14 2016
 
MSZ045-046-150115-
NESHOBA MS-KEMPER MS-
721 PM CDT THU JUL 14 2016

...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN NESHOBA AND KEMPER
COUNTIES THROUGH 815 PM CDT...

AT 721 PM CDT...METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF PAULETTE TO NEAR
DIXON. MOVEMENT WAS SOUTHEAST AT 10 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PHILADELPHIA...NESHOBA...DE KALB...LIBERTY...FORESTDALE...DAMASCUS...
DIXON...HERBERT SPRINGS...HOUSE...BLUFF SPRINGS...BETHSAIDA...
ELECTRIC MILLS...SCOOBA AND TUCKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3274 8837 3258 8897 3258 8917 3271 8927
      3293 8860 3293 8835
TIME...MOT...LOC 0021Z 328DEG 11KT 3289 8854 3268 8915 

$$

DL

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Jul 14, 5:18 PM CDT, 2 hours 3 minutes earlier.

Area forecast discussion, Jul 14, 5:18 PM CDT, 2 hours 3 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
518 PM CDT THU JUL 14 2016

.UPDATE...MCS currently over Central AR is showing no signs of
losing steam and is currently on track to reach the NW corner of the
CWA between 7 and 8 pm. Forecast for tonight has ben overhauled to
significantly increase POPs across the Delta. HWO/graphics have been
revised to add a limited threat generally north of I-20 and an
elevated threat across much of the Delta. Damaging winds will be the
main concern, but there have been a few deeper cores capable
of producing severe hail. Updated products have already been shipped.
/DL/

&&

.DISCUSSION... /Issued at 400 PM CDT THU JUL 14 2016/
SHORT TERM... The storms across our northern counties dissipated
as the shortwave helping to develop the activity shifted northeast
of Mississippi. Local radars this afternoon had scattered storms
mainly southeast of a Natchez to Meridian line. This activity will
continue into the early evening hours before dissipating. Microburst
potential with these storms were lower so have pulled mention of
severe storms from our HWO. Additional rain chances are possible
tonight from the northwest. Afternoon water vapor imagery/RAP
analysis had a second shortwave topping the large 594dam ridge over
the southern plains.
This shortwave was helping develop a complex of storms moving east
into western Arkansas. As the mid level ridge continues to weaken
tonight the complex of storms may move more to the southeast and
toward our northwest zones. A few strong storms can not be ruled out
especially over our northwest most zones but the complex is expected
to weaken as it enters our CWA later this evening. Wl still have a
moist airmass over our CWA Friday along with lower heights and a
potential surface boundary left over from the storms tonight. Daytime
heating should lead to scattered to numerous coverage of storms by
afternoon. Cooler afternoon temperatures are expected areawide. The
warmest temperatures will be in our west where the lowest pops will
be carried. A storm or two with strong gusty winds will be possible
Friday as well. /22/

LONG TERM...
Saturday through Wednesday...At the beginning of the period a large
ridge, centered over northern old Mexico, will extend over the
southern CONUS and out into the Atlantic. A weakness in the ridge
will exist over the lower MS valley/TN valley where a weak cold front
will coincidentally be located. With convergence along the frontal
boundary, 6-7 c/km lapse rates, and PWs near 2 inches, believe a good
scattering of convection will result in the heat of the day.

From Sunday through the end of the period, the weak front will have
moved back north of the area as the mid/upper level ridging
continues. The increased warming aloft will have the affect of
hindering convective possibilities for the majority of the area,
with southeast sections having the best, albeit slight, chances if
any system can pass on the periphery of the ridge.

Meanwhile, temperatures will become quite hot, especially over the
ArkLaMiss Delta region where any afternoon convection will be hard
to come by. It is in these areas that maximums will steadily rise
each afternoon through the mid 90s into the upper 90s by
Tuesday/Wednesday with heat indices around 105. /26/

&&

.AVIATION...
Isolated to scattered storms are developing across portions of the
area this afternoon thanks to daytime heating and an outflow boundary
dropping east southeast through the northeast corner of the region. A
few storms could be intense, producing gusty winds and frequent
lighting. Some small hail will be possible with the a storm or two as
well. If convection is observed on station, flight categories could
be briefly reduced to IFR status due to degraded visibilities and
ceiling heights. Convection should begin to wane in coverage and
intensity after sunset this evening.  /19/

&&

.JAN Watches/Warnings/Advisories...
MS...None.
LA...None.
AR...None.
&&

DL/22/26/19
Hazardous weather outlook, Jul 14, 5:58 PM CDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
558 PM CDT THU JUL 14 2016

ARZ074-075-MSZ018-019-025-026-034-035-152300-
ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-WASHINGTON-
HUMPHREYS-
558 PM CDT THU JUL 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE ARKLAMISS
DELTA.

.DAY ONE...TONIGHT AND FRIDAY

SEVERE THUNDERSTORMS
THREAT...ELEVATED
TIMING...THROUGH MIDNIGHT

A LINE OF SEVERE THUNDERSTORMS WILL MOVE INTO THE ARKLAMISS DELTA
AREA THIS EVENING. DAMAGING WIND GUSTS AND HAIL TO QUARTER SIZE
WILL BE POSSIBLE THESE STORMS.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT.

LAZ007>009-015-016-MSZ027>033-036>047-152300-
MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-CARROLL-
MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-ATTALA-
WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-
KEMPER-WARREN-
558 PM CDT THU JUL 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA AND NORTHERN PORTIONS OF CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND FRIDAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...TONIGHT

STRONG TO SEVERE STORMS ARE POSSIBLE ALONG A LINE OF STORMS MOVING
INTO THE AREA LATER TONIGHT. DAMAGING WIND GUSTS AND HAIL TO QUARTER
SIZE WILL BE POSSIBLE THESE STORMS.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT.

LAZ023>026-MSZ048>066-072>074-152300-
FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-HINDS-RANKIN-SCOTT-NEWTON-
LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
558 PM CDT THU JUL 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA
AND SOUTHERN PORTIONS OF CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY.

DL

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Jul 14, 5:45 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
545 PM CDT THU JUL 14 2016

MSZ046-142330-
KEMPER MS-
545 PM CDT THU JUL 14 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN KEMPER COUNTY UNTIL
630 PM CDT...

AT 545 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF ELECTRIC MILLS...MOVING EAST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  ELECTRIC MILLS AROUND 555 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SCOOBA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3275 8868 3292 8869 3292 8838 3277 8838
TIME...MOT...LOC 2245Z 261DEG 11KT 3287 8851

7
Special weather statement, Jul 14, 6:01 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
601 PM CDT THU JUL 14 2016

MSZ038-142345-
WINSTON MS-
601 PM CDT THU JUL 14 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WINSTON COUNTY
UNTIL 645 PM CDT...

AT 601 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER STALLO...OR 9 MILES WEST OF NANIH WAIYA...MOVING NORTHEAST AT 10
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
WINSTON COUNTY...INCLUDING THE FOLLOWING LOCATIONS: NOXAPATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3293 8913 3293 8915 3297 8919 3316 8896
      3294 8884
TIME...MOT...LOC 2301Z 244DEG 8KT 3296 8910

7
Special weather statement, Jul 14, 6:17 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
617 PM CDT THU JUL 14 2016

MSZ050-051-142345-
NEWTON MS-SCOTT MS-
617 PM CDT THU JUL 14 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN NEWTON AND
NORTHEASTERN SCOTT COUNTIES UNTIL 645 PM CDT...

AT 616 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR STEELE...OR 7 MILES EAST OF HARPERVILLE...MOVING NORTH AT 20
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  PROSPECT AROUND 640 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3236 8928 3236 8955 3257 8945 3256 8925
TIME...MOT...LOC 2316Z 196DEG 17KT 3247 8936

7
Special weather statement, Jul 14, 6:22 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
622 PM CDT THU JUL 14 2016

MSZ038-039-150015-
NOXUBEE MS-WINSTON MS-
622 PM CDT THU JUL 14 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NOXUBEE AND EAST
CENTRAL WINSTON COUNTIES UNTIL 715 PM CDT...

AT 622 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR VERNON...OR 10 MILES NORTHEAST OF NANIH WAIYA...MOVING EAST AT
15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  MASHULAVILLE AROUND 645 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3293 8883 3315 8896 3317 8870 3293 8867
TIME...MOT...LOC 2322Z 268DEG 14KT 3306 8886

7
Special weather statement, Jul 14, 6:36 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
636 PM CDT THU JUL 14 2016

MSZ050-150015-
SCOTT MS-
636 PM CDT THU JUL 14 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SCOTT COUNTY UNTIL
715 PM CDT...

AT 636 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR FORKVILLE...OR 10 MILES NORTH OF MORTON...MOVING EAST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  FORKVILLE AROUND 645 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3239 8973 3249 8976 3254 8977 3258 8959
      3258 8958 3244 8956
TIME...MOT...LOC 2336Z 263DEG 13KT 3250 8971

7
Special weather statement, Jul 14, 7:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
721 PM CDT THU JUL 14 2016

MSZ045-046-150115-
NESHOBA MS-KEMPER MS-
721 PM CDT THU JUL 14 2016

...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN NESHOBA AND KEMPER
COUNTIES THROUGH 815 PM CDT...

AT 721 PM CDT...METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF PAULETTE TO NEAR
DIXON. MOVEMENT WAS SOUTHEAST AT 10 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PHILADELPHIA...NESHOBA...DE KALB...LIBERTY...FORESTDALE...DAMASCUS...
DIXON...HERBERT SPRINGS...HOUSE...BLUFF SPRINGS...BETHSAIDA...
ELECTRIC MILLS...SCOOBA AND TUCKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3274 8837 3258 8897 3258 8917 3271 8927
      3293 8860 3293 8835
TIME...MOT...LOC 0021Z 328DEG 11KT 3289 8854 3268 8915

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 7:03 PM CDTSevere Thunderstorm WarningJANLeake, Scott42 min
Jul 14, 7:07 PM CDTSevere Thunderstorm WarningJANNoxubee38 min
Jul 14, 7:32 PM CDTSpecial Weather StatementJANYazoo28 min
Jul 14, 7:46 PM CDTFlash Flood WarningJANNoxubee3 hr
Jul 14, 7:50 PM CDTSpecial Weather StatementJANScott25 min
Jul 14, 8:06 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington39 min
Jul 14, 8:13 PM CDTSpecial Weather StatementJANWarren32 min
Jul 14, 8:17 PM CDTSpecial Weather StatementJANLauderdale43 min
Jul 14, 8:24 PM CDTSpecial Weather StatementJANNeshoba36 min
Jul 14, 8:38 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey67 min
Jul 14, 8:40 PM CDTSevere Thunderstorm WarningJANHinds, Warren50 min
Jul 14, 8:42 PM CDTSevere Thunderstorm WarningJANBolivar, Humphreys, Sunflower, Washington63 min
Jul 14, 8:59 PM CDTSevere Thunderstorm WarningJANWarren, Yazoo61 min
Jul 14, 9:01 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Holmes, Leflore59 min
Jul 14, 9:07 PM CDTSpecial Weather StatementJANMadison23 min
Jul 14, 9:09 PM CDTSevere Thunderstorm WarningJANHinds, Rankin49 min
Jul 14, 9:16 PM CDTSevere Thunderstorm WarningJANClaiborne59 min
Jul 14, 9:44 PM CDTSevere Thunderstorm WarningJANRankin, Simpson15 min
Jul 14, 9:48 PM CDTSevere Thunderstorm WarningJANHinds, Madison57 min
Jul 14, 10:03 PM CDTSpecial Weather StatementJANAttala, Carroll, Grenada, Holmes, Montgomery57 min
Jul 14, 10:15 PM CDTSevere Thunderstorm WarningJANAdams, Copiah, Franklin, Jefferson, Lincoln29 min
Jul 14, 10:20 PM CDTSevere Thunderstorm WarningJANRankin31 min
Jul 14, 10:49 PM CDTSpecial Weather StatementJANAdams, Copiah, Franklin, Lawrence, Lincoln56 min
Jul 15, 11:56 AM CDTFlash Flood WarningJANForrest, Lamar3 hr
Jul 15, 2:00 PM CDTSpecial Weather StatementJANLawrence45 min
Jul 15, 2:57 PM CDTSpecial Weather StatementJANGrenada48 min
Jul 15, 5:46 PM CDTSpecial Weather StatementJANAdams29 min
Jul 14, 7:31 PM CDTSevere Thunderstorm WarningJANMorehouse, West Carroll44 min
Jul 14, 8:19 PM CDTSevere Thunderstorm WarningJANEast Carroll, Morehouse, Richland, West Carroll41 min
Jul 14, 8:32 PM CDTSevere Thunderstorm WarningJANFranklin, Madison, Richland73 min
Jul 15, 4:07 PM CDTSpecial Weather StatementJANCatahoula38 min
Jul 15, 4:22 PM CDTSevere Thunderstorm WarningJANCatahoula, Franklin53 min
Jul 15, 4:55 PM CDTSpecial Weather StatementJANConcordia20 min

Nearby

Special Weather Statements in Mississippi, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.